# SDR SWAA2024121361073

- Difficulty date: November 18, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 26,231 hours, 13,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERCOSTAL AT LBL 24 BETWEEN BS 927 AND 947 HAS EVIDENCE OF CORROSION ON THE AFT END. UNABLE TO ASCERTAIN IF THE LOWER SURFACE OF THE 947 FRAME UPPER FLANGE IS AFFECTED.  REMOVED ANGLE FROM WEB BETWEEN BS 927 TO STA. 947 AT LBL 24 IAW SRM 51-40-02. BLENDED CORROSION PER SRM 51-10-02. REMOVED .014 OF MATERIAL. REMAINING THICKNESS IS .049. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-70-51-1A-1.
